I was wondering if anybody else has experience panic attack/ anxiety after stopping birth control. I stopped in August 2010 a few weeks later I had a horrible panic attack with terrible anxiety & then I had extreme fear with a specific thing develop. So in November 2010 I decided to be put back on birth control to see if that would help it did a little bit but everything else was stil there. I stayed on it until March 2011 when i stopped it again the anxiety/panic/fear came back full force now the anxiety is making me miserable, I worry constantly..more about the specific fear thing that developed during the first panic attack. Now its been almost a year and I still have really bad days. Please tell me somebody else has experienced this. I dont want to be put on medication because I am trying to conceive. How long did this last & does it go away?
Symptoms of anxiety and panic attack due to stoppage of birth control pills cannot stay for one year. Causes may include hyperthyroidism,hypoglycemia, Wilson's disease, mitral valve prolapse, pheochromocytoma and inner ear disturbances (labyrinthitis). Vitamin B deficiency can also cause panic attack.
Consult a psychiatrist and after ruling out all these conditions, start with the treatment of panic attacks.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.